MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15703-E
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Insufficient Device Problem Information (3190); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, "during the procedure, the introducer (dilator) prevented the catheter from passing through.Upon withdrawal, the tip was found to be bent; an attempt was made to use the other end of the guidewire, but it also failed to pass, and it was at that moment that the detachment occurred." there were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine".No additional medical intervention was reported beyond removal of the affected device, and the procedure was completed successfully following replacement with another device.At the time of this report, the customer has not returned our requests for additional information regarding the "detachment".If further information is received, the complaint file will be updated.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25348786
Report Number9680794-2026-00422
Device Sequence Number10302109
Product Code DQY
UDI-Device Identifier10801902180619
UDI-Public(01)10801902180619(11)241204(17)291130(10)14F24L0172(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15703-E
Device Lot Number14F24L0172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown